Show simple item record

dc.creatorMuñoz Grajales, Juan Carlos
dc.date.accessioned2019-07-03T02:09:58Z
dc.date.available2019-07-03T02:09:58Z
dc.date.created2015-07-01
dc.identifierISSN: 2357-4100
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/66458
dc.descriptionWe study convergence of the semidiscrete and fully discrete formulations of a Fourier- Galerkin numerical scheme to approximate solutions of a nonlinear Benney-Luke-Paumond equation that models long water waves with small amplitude propagating over a shallow channel with at bottom. The accuracy of the numerical solver is checked using some exact solitary wave solutions. In order to apply the Fourier-spectral scheme in a non periodic setting, we approximate the initial value problem with x ∈ R by the corresponding periodic Cauchy problem for x ∈ [0, L], with a large spatial period L.
dc.descriptionWe study convergence of the semidiscrete and fully discrete formulations of a Fourier-Galerkin numerical scheme to approximate solutions of a nonlinear Benney-Luke-Paumond equation that models long water waves with small amplitude propagating over a shallow channel with at bottom. The accuracy of the numerical solver is checked using some exact solitary wave solutions. In order to apply the Fourier-spectral scheme in a non periodic setting, we approximate the initial value problem with x ∈ R by the corresponding periodic Cauchy problem for x ∈ [0, L], with a large spatial period L.
dc.formatapplication/pdf
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas - Sociedad Colombiana de Matemáticas
dc.relationhttps://revistas.unal.edu.co/index.php/recolma/article/view/60440
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.subjectSolitary waves
dc.subjectwater waves
dc.subjectspectral methods
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleAnalysis of a Fourier-Galerkin numerical scheme for a 1D Benney-Luke-Paumond equation
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationMuñoz Grajales, Juan Carlos (2015) Analysis of a Fourier-Galerkin numerical scheme for a 1D Benney-Luke-Paumond equation. Revista Colombiana de Matemáticas, 49 (2). pp. 213-234. ISSN 2357-4100
dc.identifier.eprintshttp://bdigital.unal.edu.co/67486/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record